このエントリーをはてなブックマークに追加
ID 60875
FullText URL
Author
Kojima, Takuya Graduate school of Natural Science and Technology, Okayama University
Oshita, Yoshihito Department of Mathematics, Okayama University Kaken ID publons researchmap
Abstract
We show linear stability or instability for radially symmet-ric equilibrium solutions to the system of interface equation and two parabolic equations arising in the singular limit of three-component activator-inhibitor models.
Keywords
singular limit problem
equilibrium solutions
linear stability
Note
Mathematics Subject Classification. Primary 35B35; Secondary 35K57.
Published Date
2021-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume63
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
201
End Page
217
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2021 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol63/iss1/13